Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what's up with all the bleeding? I just had my Mirena IUD removed.

I had my Mirena IUD removed about 3 weeks ago. I was not having periods while on mirena and if I did it was few and far between.

I started the pill the day I had my IUD removed as I did not know when to expect my period.

Well, I'm obviously 3 weeks into my pills...not on the "reminder pills" and I'm having what I feel like is a period. I also had the same thing right after I had the IUD removed so it's as though I've had 2 periods before my "reminder" pills.

What's up with that?

Answer Question
 
Anonymous

Asked by Anonymous at 10:41 PM on Nov. 24, 2010 in Health

Answers (1)
  • Your body is probably trying to re-regulate itself. It can take some time, but once your body is used to the new set of hormones, it should be back on track. Also, keep in mind that mid-cycle bleeding can be a normal side effect of BC. If it becomes an issue for you though, call your doc.
    saphire_eyes802

    Answer by saphire_eyes802 at 10:49 PM on Nov. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.